Doctor insights on:
Can You Get A Rash On Your Body Due To Constipation
Not "due" to it: Constipation does not cause a rash. A person can have both a rash and constipation, just as a coincidence, or due to a disorder that causes the constipation and the rash. Some medications cause constipation, and one can have a rash if allergic to the same medication. Some people with thyroid hormone imbalances get constipation and rashes. A primary care doctor can help figure things out. ...Read moreSee 1 more doctor answer
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Increasingly itchy rash for 6 mos ALL over body w/ concurrently increasing constipation (< or = 1 bowel movement/week now). I'm very hydrated.
Not enough info: If you have had a rash for over 6 months, you should consult a dermatologist to find out the cause. As for the constipation, it may be caused by taking too much antihistamine to control the itching especially if they are of the sedating type (benadryl, atarax etc). In the future, provide more details on your health status (other illnesses, medications taken etc) in order to get a better answer ...Read more
I have been dealing with frequent constipation over the past two weeks accompanied by lots of itching but I don't have any rashes. What could it be?
Likely unrelated: Of course, this time of year the biggest problem with itchy skin is dryness due to being inside with heated air. Generous moisturization is needed. Perhaps the constipation IS related: being cooped up inside is contributing to inactivity. Keep working on constipation with lots of water/hydration, increased fiber in diet, & daily exercise, especially walking. Good wishes:) ...Read more
I am taking laxido to treat constipation and I have developed a rash. Should I carry on taking the medication or see medical advice?
See your doctor.: if your rash seems to be temporally related to beginning the laxative, then you should stop the laxative and see your doctor immediately. If it is affecting your breathing, call EMS right away. If it is determined that the laxido is the cause, there are other laxatives you can use, which your doctor will suggest. Good luck. ...Read more
I feel full all the time. Always bloated and I have chronic constipation. i have a skin rash developing and other symptoms. polyp removed 2 yrs ago. ?
Pseudohypoparathyroidism? I have "archibald's sign," chronic skin rash, constipation, heart flutter. Come home asap from vet school abroad for dx/tx?
Pseudohypopara: You present a number of medical complaints, all of which need attention. Please start with a visit to your primary doctor. Your medical history will be taken, you will be examined by the doctor, and laboratory studies will be ordered. Once the information is collected your doctor will decide where you might go for further care. Please let me know what develops. ...Read more
I've been having severe to mild stomach pains, bloating, constipation, and a rash what could be the cause ?
See below: Hard to say without more history and a physical exam - there are a lot of possibilities. My rec - see your doctor for an evaluation. ...Read more
I normally suffer from constipation but this week I have had four days of bad Diarrhea and now followed by a mildly itchy red rash on upper legs?
- Talk to a doctor live online for free
- Can you get a abnormal pap due to iud being taken out from your body?
- Can you get a rash on your body from stress?
- Is it normal to get a rash on your chest and legs if you have pink eye?
- Ask a doctor a question free online
- Can you get shingles on both sides of your body?
- Can you get a pimple on your gums?
- Can you get a pimple on your hand?
- How can i get rid of to a rash on my arms and back?
- Talk to a dermatologist online